Reference : An Explicit Formula for the Natural and Conformally Invariant Quantization
Scientific journals : Article
Physical, chemical, mathematical & earth Sciences : Mathematics
An Explicit Formula for the Natural and Conformally Invariant Quantization
Radoux, Fabian mailto [Université de Liège - ULiège > Département de mathématique > Géométrie et théorie des algorithmes >]
Letters in Mathematical Physics
Springer Science & Business Media B.V.
Yes (verified by ORBi)
The Netherlands
[en] Conformally equivariant quantization ; Explicit formula
[en] Lecomte (Prog Theor Phys Suppl 144:125–132, 2001) conjectured the existence of a natural and conformally invariant quantization. In Mathonet and Radoux (Existence of natural and conformally invariant quantizations of arbitrary symbols, math.DG 0811.3710), we gave a proof of this theorem thanks to the theory of Cartan connections. In this paper, we give an explicit formula for the natural and conformally invariant quantization of trace-free symbols thanks to the method used in Mathonet and Radoux and to tools already used in Radoux [Lett Math Phys 78(2):173–188, 2006] in the projective setting. This formula is extremely similar to the one giving the natural and projectively invariant quantization in Radoux.

File(s) associated to this reference

Fulltext file(s):

Open access
Trace-free.pdfAuthor postprint177.43 kBView/Open

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.